Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 11, 2011, 3:17 PM EST. It took effect at Jan 11, 2011, 7:00 PM EST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 3:17 PM EST (20:17 UTC)
- In effect from
- Jan 11, 2011, 7:00 PM EST
- Expired
- Jan 13, 2011, 10:00 PM EST
- In force
- 51 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
062 WHUS72 KMFL 112017 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 317 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY FOR GULF WATERS TONIGHT... ...SMALL CRAFT ADVISORY FOR ALL WATERS WEDNESDAY... GMZ656-657-676-120900- /O.NEW.KMFL.SC.Y.0003.110112T0000Z-110113T0300Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 317 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST WEDNESDAY. WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT BEFORE INCREASING TO 20 TO 25 KNOTS FROM THE NORTH ON WEDNESDAY BEHIND THE STRONG COLD FRONT. THE OFFSHORE GULF SEAS WILL ALSO BUILD TO 6 TO 8 FEET BY WEDNESDAY MORNING...AND REMAIN AT 6 TO 8 FEET THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-670-671-120900- /O.NEW.KMFL.SC.Y.0003.110112T1200Z-110113T0300Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 317 PM EST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST WEDNESDAY. WINDS AND WAVES: THE WINDS WILL INCREASING TO 20 TO 25 KNOTS ON WEDNESDAY FROM THE NORTH BEHIND THE STRONG COLD FRONT. THE ATLANTIC SEAS WILL ALSO INCREASE TO 6 TO 8 FEET WEDNESDAY MORNING BEFORE CONTINUING TO 8 TO 10 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
741 WHUS72 KMFL 121053 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 553 AM EST WED JAN 12 2011 AMZ610-630-650-651-670-671-121200- /O.EXT.KMFL.SC.Y.0003.110112T1053Z-110113T0300Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 553 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. WINDS AND WAVES: WINDS OF 20 TO 25 KNOTS WILL PRODUCE HAZARDOUS SEAS ON THE ATLANTIC WATERS...KEY BISCAYNE...AND LAKE OKEECHOBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-121200- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T0300Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 553 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS WILL RESULT IN SEAS UP TO 8 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
954 WHUS72 KMFL 121104 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 604 AM EST WED JAN 12 2011 AMZ650-651-670-671-GMZ656-657-676-122000- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 604 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL PRODUCE ROUGH SEAS ON THE ATLANTIC AND GULF WATERS OFF SOUTH FLORIDA THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET IN THE GULF AND 7 TO 9 FEET IN THE ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-122000- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T0300Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 604 AM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE OKEECHOBEE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
249 WHUS72 KMFL 121941 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 241 PM EST WED JAN 12 2011 AMZ650-651-670-671-131000- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 241 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THURSDAY. WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL PRODUCE ROUGH SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET 7 TO 9 FEET TONIGHT BEFORE SLOWLY FALLING TO AROUND 7 FEET BY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-131000- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 241 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THURSDAY. WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE OKEECHOBEE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-131000- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 241 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL PRODUCE ROUGH SEAS ON THE GULF WATERS OFF SOUTH FLORIDA THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET IN THE GULF TONIGHT BEFORE FALLING TO AROUND 7 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
198 WHUS72 KMFL 130324 CCA MWWMFL URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 1020 PM EST WED JAN 12 2011 AMZ650-651-670-671-131800- /O.COR.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1020 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THURSDAY. WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL PRODUCE ROUGH SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 7 TO 9 FEET TONIGHT BEFORE SLOWLY FALLING TO AROUND 7 FEET BY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-131500- /O.EXT.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 1020 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THURSDAY. WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE OKEECHOBEE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-131800- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1020 PM EST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL PRODUCE ROUGH SEAS ON THE GULF WATERS OFF SOUTH FLORIDA THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET IN THE GULF TONIGHT BEFORE FALLING TO AROUND 7 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
808 WHUS72 KMFL 130757 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 257 AM EST THU JAN 13 2011 AMZ650-651-670-671-132100- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 257 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE ROUGH SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA THROUGH THIS AFTERNOON. SEAS WILL AVERAGE 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-132100- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 257 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON. SEA HEIGHTS WILL DROP BELOW 6 FEET EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-131500- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 257 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE OKEECHOBEE THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
188 WHUS72 KMFL 131443 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 943 AM EST THU JAN 13 2011 GMZ656-657-131545- /O.CAN.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 943 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE DECREASE BELOW 20 KNOTS THIS MORNING. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE NEAR-SHORE GULF WATERS OF SOUTH FLORIDA. $$ AMZ610-630-131545- /O.CAN.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 943 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE DECREASE BELOW 20 KNOTS OVER THE LAKE OKEECHOBEE AND BISCAYNE BAY WATERS THIS MORNING. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE WATERS OF LAKE OKEECHOBEE AND BISCAYNE BAY. $$ AMZ650-651-670-671-132100- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 943 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE ROUGH SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA THROUGH THIS AFTERNOON. SEAS WILL AVERAGE 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-132100- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 943 AM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON. SEA HEIGHTS WILL DROP BELOW 6 FEET EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
382 WHUS72 KMFL 131902 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 202 PM EST THU JAN 13 2011 GMZ676-132015- /O.CAN.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 202 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE DROP BELOW 20 KNOTS EARLY THIS AFTERNOON ALLOWING FOR THE SEAS TO FALL BELOW 7 FEET. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE OFFSHORE GULF WATERS OF SOUTH FLORIDA. $$ AMZ650-651-670-671-140300- /O.CON.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 202 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS SLOWLY DECREASE TO 15 TO 20 KNOTS BY THIS EVENING. THIS WILL ALLOW FOR THE ATLANTIC SEAS TO SLOWLY SUBSIDE FROM 5 TO 7 FEET THIS AFTERNOON TO LESS THAN 7 FEET BY THIS EVENING. THEREFORE...THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THIS EVENING FOR THE ATLANTIC WATERS OF SOUTH FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
441 WHUS72 KMFL 140251 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 951 PM EST THU JAN 13 2011 AMZ650-651-670-671-140400- /O.EXP.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 951 PM EST THU JAN 13 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... WIND AND SEAS ACROSS THE ATLANTIC ARE CONTINUING TO DIMINISH THIS EVENING. THEREFORE, THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 3:08 PM EST, 9 minutes earlier.
Area forecast discussion, Jan 11, 3:08 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EST TUE JAN 11 2011
...COLD AIR WILL WORK INTO SOUTH FLORIDA FOR WEDNESDAY INTO
THURSDAY BEFORE SLOWLY MODIFYING THIS WEEKEND...
.DISCUSSION...
A COLD FRONT WAS LOCATED OVER LAKE OKEECHOBEE EARLY THIS
AFTERNOON. THIS FRONT WILL OOZE THROUGH SOUTH FLORIDA TONIGHT
ALLOWING FOR ANOTHER NIGHT OF LOW CLOUDS AND EVEN THE POSSIBLY
OF SOME FOG. THE BEST AREAS THAT COULD SEE FOG WILL BE OVER THE
SOUTHERN INTERIOR AREAS OF THE CWA TONIGHT..AS THIS AREA WILL BE
THE CLOSEST TO THE FRONT. SO WILL MAKE THE SKIES BECOME MOSTLY
CLOUDY TONIGHT OVER THE CWA ALONG WITH PATCHY FOG OVER MOST OF THE
CWA...EXCEPT AREAS OF FOG OVER THE SOUTHERN INTERIOR AREAS.
THERE COULD ALSO BE SOME ISOLATED SHOWERS LATE THIS AFTERNOON INTO
THIS EVENING OVER THE SOUTHERN PORTION OF THE CWA...AS A SHORT
WAVE OVER THE SOUTHERN EAST GULF OF MEXICO MOVES EAST AND THROUGH
THE SOUTHERN PORTION OF THE CWA. SO WILL CONTINUE THE SLIGHT
CHANCE OF SHOWERS FOR THE SOUTHERN AREAS FOR THIS AFTERNOON INTO
THIS EVENING.
A SECONDARY STRONG COLD FRONT OVER THE SOUTHEAST UNITED STATES
WILL ALSO MOVE SOUTH DOWN THE FLORIDA PENINSULA TONIGHT AND
THROUGH SOUTH FLORIDA WEDNESDAY MORNING. THIS STRONG COLD FRONT
WILL ALLOW FOR A MODIFIED ARTIC AIRMASS TO WORK INTO THE CWA FROM
THE NORTH. THE HIGHS ON WEDNESDAY WILL BE IN THE 60S. LOWS WILL BE
AROUND FREEZING OVER THE INTERIOR AREAS AROUND LAKE OKEECHOBEE AND
INLAND COLLIER COUNTY...EXCEPT MID TO UPPER 20S OVER GLADES
COUNTY. REST OF THE INTERIOR AREAS WILL SEE LOWS IN THE MID TO
UPPER 30S WITH THE METRO AREAS SEEING UPPER 30S TO MID 40S. SO AT
THIS TIME HAVE ISSUED A FREEZE WATCH FOR GLADES...HENDRY...INLAND
PALM BEACH...AND INLAND COLLIER COUNTY FOR WEDNESDAY NIGHT INTO
THURSDAY MORNING.
THE WINDS WILL ALSO BE BREEZY TO WINDY ON WEDNESDAY BEHIND THE
FRONT OVER THE CWA DECREASING TO 5 MPH OVER THE INTERIOR AREAS TO
5 TO 10 MPH OVER THE METRO AREAS WEDNESDAY NIGHT. THIS WILL ALLOW
FOR THE WIND CHILL READINGS TO FALL BELOW 35 OVER MOST OF THE CWA
FOR COUPLE OF HOURS EARLY THURSDAY MORNING...EXCEPT ALONG THE
COASTAL AREAS OF MIAMI-DADE AND BROWARD COUNTIES. SO WILL CONTINUE
TO MONITOR THE LATEST FORECAST ON THE WIND CHILL READINGS FOR
SOUTH FLORIDA FOR THE POSSIBLE WIND CHILL ADVISORIES FOR WEDNESDAY
NIGHT.
THE STRONG HIGH PRESSURE THAT IS BRINGING THE MODIFIED ATRIC AIR
TO SOUTH FLORIDA WILL SHIFT FROM THE CENTRAL UNITED STATES INTO
THE TENNESSEE VALLEY FOR LATE THIS WEEK. THIS WILL ALLOW FOR THE
WINDS TO SWING FROM A NORTHERLY DIRECTION TO A NORTHEAST
DIRECTION...AND ALLOW FOR SOME MODIFIED AIR TO WORK INTO THE CWA
FROM THE ATLANTIC WATERS FOR LATE THIS WEEK. HOWEVER...THE
TEMPERATURES WILL STILL BE RUNNING 5 TO 10 DEGREES BELOW NORMAL
FOR THIS TIME OF YEAR OVER SOUTH FLORIDA.
.EXTENDED FORECAST...
THE HIGH WILL CONTINUE TO MOVE EAST INTO THE ATLANTIC WATERS THIS
WEEKEND ALLOWING FOR THE WIND TO CONTINUE TO SWING TO THE EAST
OVER THE CWA. SO THE TEMPERATURES SHOULD CONTINUE TO WARM UP
THROUGH THE WEEKEND TO NEAR NORMAL LEVELS FOR THIS TIME OF YEAR.
THE LONG RANGE MODELS HAS ALSO CONTINUE TO SHOW A SHORT WAVE
DEVELOPING IN THE SOUTHERN GULF OF MEXICO THIS WEEKEND MOVING
NORTHEAST ACROSS THE FLORIDA PENINSULA EARLY THIS WEEK. SO HAVE
INTRODUCE A SLIGHT CHANCE OF SHOWERS TO THE CWA FOR EARLY NEXT
WEEK.
&&
.MARINE...
THE WINDS WILL SWING FROM A WESTERLY DIRECTION THIS AFTERNOON BEFORE
SWINGING NORTHERLY LATE TONIGHT INTO WEDNESDAY OVER ALL OF THE CWA.
THE SPEEDS WILL ALSO INCREASE FROM LESS THAN 5 KNOTS THIS AFTERNOON
TO 15 TO 20 KNOTS TONIGHT OVER MOST OF THE CWA WATERS...INCREASING
TO AROUND 20 KNOTS IN THE GULF WATERS. ALL OF THE WATERS WILL SEE
WIND SPEEDS OF 20 TO 25 KNOTS ON WEDNESDAY INTO WEDNESDAY NIGHT.
THE SEAS WILL ALSO INCREASE TO 8 TO 10 FEET IN THE ATLANTIC WATERS
ON WEDNESDAY WITH 3 TO 6 FEET NEAR-SHORE GULF UP TO 8 FEET IN THE
OFFSHORE GULF WATERS. SO WILL BE PUTTING UP A SCA FOR THE GULF
WATERS TONIGHT ALONG WITH A SCEC FOR REST OF THE CWA WATERS. ALL
WATERS WILL THEN HAVE A SCA ON WEDNESDAY AND WEDNESDAY EVENING.
&&
.FIRE WEATHER...
THE STRONG COLD FRONT WILL BE BRINGING VERY DRY AIR TO THE CWA FOR
WEDNESDAY. THE RELATIVE HUMIDITIES ON WEDNESDAY WILL FALL BELOW 35
PERCENT FOR 4 HOURS OR MORE ALONG WITH 15 MPH AT 15 FEET OVER THE
INTERIOR AND WEST COAST AREAS. THE EAST COAST AREAS WILL SEE
RELATIVE HUMIDITIES FALL INTO THE MID TO UPPER 30S ON WEDNESDAY
AFTERNOON. SO AT THIS TIME WILL BE PUTTING UP A FIRE WEATHER WATCH
FOR MOST OF THE CWA ON WEDNESDAY...EXCEPT FOR THE EAST COAST METRO
AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 52 65 39 64 / - - - -
FORT LAUDERDALE 58 67 44 65 / - - - -
MIAMI 59 68 45 66 / 10 - - -
NAPLES 51 64 35 64 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-GLADES-
HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-
INLAND PALM BEACH-MAINLAND MONROE.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR GLADES-HENDRY-INLAND COLLIER-INLAND PALM BEACH.
AM...SMALL CRAFT ADVISORY FROM 7 AM TO 10 PM EST WEDNESDAY FOR
BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
WEDNESDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE...54/BNB
AVIATION/RADAR/FIRE...57/DGHazardous weather outlook, Jan 11, 10:08 AM EST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1008 AM EST TUE JAN 11 2011 FLZ063-066>075-168-172>174-112300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1008 AM EST TUE JAN 11 2011 ...SLIGHT CHANCE OF RIP CURRENTS ALL BEACHES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE WILL A SLIGHT RISK OF RIP CURRENTS AT ALL EAST AND WEST COAST BEACHES TODAY. TEMPERATURES: LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER TO MID 40S IN THE AREAS NORTH AND WEST OF LAKE OKEECHOBEE. COMBINED WITH NORTH WINDS OF 5 TO 7 MPH THE WIND CHILLS WILL FEEL LIKE THE UPPER 30S TO LOWERS 40S WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOW TEMPERATURES ON THURSDAY MORNING MAY FALL BELOW FREEZING IN GLADES, HENDRY AND NORTHERN COLLIER COUNTY IN THE IMMOKALEE AREA, AND POSSIBLY EVEN INTO PORTIONS OF INLAND PALM BEACH COUNTY. LOW TEMPERATURES MAY NEAR FREEZING IN THE SAME AREAS FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:19 AM EST | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 7 hr |
| Jan 11, 2:34 PM EST | Freeze Watch | MFL | Collier, Glades, Hendry, Palm Beach | 24 hr |
| Jan 11, 3:08 PM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe | 11 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.